# SDR TRAX200701403

- Difficulty date: September 26, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 22,174 hours, 18,972 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER LOWER O/B TRACK IS CRACKED.   10-9-07    REMOVED UNSERVICEABLE RT THRUST REVERSER LOWER O/B TRACK IAW CRJ AMM 78-34-11. PICKED UP NUTPLATES ON SERVICEABLE TRACK IAW CRJ SRM 51-42-06. REAMED AFT MOUNT BUSHING ON TRACK IAW CRJ AMM 20-26-00. INSTALLED SERVICEABLE TRACK P/N 228-50809-803 IAW CRJ AMM 78-34-11.  PERFORMED OPS CHECK OF RT THRUST REVERSER IAW CRJ AMM 71-00-00. NO DEFECTS NOTED.
